I went to my licensed dermatologist, whom I have seen for ten years. I have done Vbeam for three to four years to my cheeks, chin, and nose. Unfortunately, my rosacea has worsened due to the face mask and pregnancy. So we decided to do the procedure again on my whole cheek. I got this procedure done last week. Then I experienced swelling and slight pinkness for two days after the procedure, and then the third day, my swelling went down significantly. Now, the concern is the grid mark patterns on my cheeks. I reached out to my doctor also sent her pictures. She said that because my skin is sensitive, it may take a bit to heal, and she also mentioned that it is not permanent. We are now on day five after the procedure, and I took Zertek to help with any remaining swelling. Please help.
Welcome to icliniq.com.
I have gone through your query and the attached picture (attachments removed to protect the patient's identity).
This grid pattern is an expected reaction of post-Vbeam. Also, pregnancy increases vasculature. Thus the reaction. However, you can be assured that this is temporary and will clear off by itself in a couple of weeks. I suggest you use good sunscreen throughout the daytime and avoid triggers such as sun exposure, facials, peels, or scrubs.
I hope this helps.
Thank you for the reply.
You have given us some fantastic news. So the redness will diminish? Do you suggest anything that I can take or do to help it heal?
Welcome back to icliniq.com.
I would suggest the following:
1) Use a gentle cleanser instead of using a harsh soap.
2) Apply sunscreen in the daytime, even if you are indoors.
3) Apply Moisturiser in the evenings to help replenish the barrier effect.
In very severe or persistent cases, we use a topical steroid to reduce the risk of post-inflammatory hyperpigmentation.
In your case, the redness would resolve with these measures.
I hope this helps.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. mentioned pain in the area of heel region, which has been marked by you and it looks like plantar fasciitis, which has already been mentioned to you. Just let me know whether there are any other signs and symptoms of inflammation like skin redness... Read fullBy what means mineral sunscreen is better than chemical one?
.. agents that give protection to the skin against harmful ultraviolet radiation. Of the sun especially UVB (ultraviolet B) radiation that is more harmful. Sunscreen are of two types. Physical sunscreen and chemical sunscreen or sunblocks. Mineral s... Read fullI got steroid rosacea after a long-term misuse of topical steroids on the face. Please help.
.. for providing information. According to your information, it sounds like a steroid addicted face needs evaluation and a proper treatment plan. If possible, provide me photographs of the affected areas, which will help me better understand your ski... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now